Authors: Jojić, Duško
Marzantowicz, Wacław
Vrećica, Siniša
Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Unavoidable complexes, via an elementary equivariant index theory
Journal: Journal of Fixed Point Theory and Applications
Volume: 22
Issue: 2
Issue Date: 1-Jun-2020
Rank: M21a
ISSN: 1661-7738
DOI: 10.1007/s11784-020-0763-2
The partition invariant π(K) of a simplicial complex K⊆ 2 [m] is the minimum integer ν, such that for each partition A1⊎ ⋯ ⊎ Aν= [m] of [m], at least one of the sets Ai is in K. A complex K is r-unavoidable if π(K) ≤ r. We say that a complex K is almost r-non-embeddable in Rd if, for each continuous map f: | K| → Rd, there exist r vertex disjoint faces σ1, ⋯ , σr of | K| , such that f(σ1) ∩ ⋯ ∩ f(σr) ≠ ∅. One of our central observations (Theorem 2.1), summarizing and extending results of Schild et al. is that interesting examples of (almost) r-non-embeddable complexes can be found among the joins K= K1∗ ⋯ ∗ Ks of r-unavoidable complexes.
Keywords: equivariant index theory | Partition invariant | unavoidable complexes
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Topology, geometry and global analysis on manifolds and discrete structures 

Show full item record


checked on May 18, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.